MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; ROBOTIC PACK

MEDLINE INDUSTRIES, LP - SPT MEDLINE; ROBOTIC PACK
Catalog Number DYNJT4458
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while counting lap sponges at the beginning of a procedure, it was discovered that only 4 were in a package instead of 5.
 
Additional Manufacturer Narrative
It was reported that while counting lap sponges at the beginning of a procedure, it was discovered that only 4 were in a package instead of 5.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
ROBOTIC PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25540620
Report Number1423395-2026-00288
Device Sequence Number9394721
Product Code OHD
UDI-Device Identifier10198459458996
UDI-Public10198459458996
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJT4458
Device Lot Number26BBM955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown